# SDR DALA2024031303290

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,082 hours, 20,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: PERFORMED OPS TEST PER B767 52-11.OPS GOOD A/C OK TO CONT. (5481104)
